# SDR CALA0000385

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N16804
- Make and model: Doug DC-9-82
- Aircraft serial: 49246
- Aircraft time: 51,345 hours, 23,585 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT OUTER EDGE OF MID CARGO DOOR PAN CHAFED AT FOUR STOPS.  THREE STOPS WERE BLENDED IAW SRM 52-01.  THE AFT CENTER DOOR STOP WAS REPAIRED IAW ECRA 5330-02819.
